# SDR IPXA2023032792304

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,780 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773485202
- Condition: Out Of Limits
- Location: 13"Fwdfr25str4lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVLIGHNING STRIKE 13" FWD OF FR25 STR 46LH AND FR24 STR 46LH-47LH REWORKED BEYOND ALLOWABLE LIMITSREPAIRED AREA PER SRM 53-10-12-201 PARA 13 FIGURE 210
